Sufficient conditions for the convergence of nonautonomous stochastic search for a global minimum

2011
journal article
article
cris.lastimport.wos2024-04-09T22:28:26Z
dc.abstract.enThe majority of stochastic optimization algorithms can be writ- ten in the general form $x_{t+1}= T_{t}\left(x_{t},y_{t}\right)$, where $x_{t}$ is a sequence of points and parameters which are transformed by the algorithm, $T^{_{t}}$ are the methods of the algorithm and $Y_{t}$ represent the randomness of the algorithm. We extend the results of papers [11] and [14] to provide some new general conditions under which the algorithm finds a global minimum with probability one.pl
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorTarłowski, Dawid - 107049 pl
dc.date.accessioned2019-04-26T10:38:18Z
dc.date.available2019-04-26T10:38:18Z
dc.date.issued2011pl
dc.date.openaccess12
dc.description.accesstimepo opublikowaniu
dc.description.physical73-83pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume49pl
dc.identifier.doi10.4467/20843828AM.12.005.0457pl
dc.identifier.eissn2084-3828pl
dc.identifier.issn0083-4386pl
dc.identifier.projectROD UJ / OPpl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/73797
dc.languageengpl
dc.language.containerengpl
dc.rightsDozwolony użytek utworów chronionych*
dc.rights.licenceOTHER
dc.rights.urihttp://ruj.uj.edu.pl/4dspace/License/copyright/licencja_copyright.pdf*
dc.share.typeotwarte czasopismo
dc.subject.enstochastic optimizationpl
dc.subject.englobal optimizationpl
dc.subject.enLyapunov functionpl
dc.subject.enweak convergence of measurespl
dc.subtypeArticlepl
dc.titleSufficient conditions for the convergence of nonautonomous stochastic search for a global minimumpl
dc.title.journalUniversitatis Iagellonicae Acta Mathematicapl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-09T22:28:26Z
dc.abstract.enpl
The majority of stochastic optimization algorithms can be writ- ten in the general form $x_{t+1}= T_{t}\left(x_{t},y_{t}\right)$, where $x_{t}$ is a sequence of points and parameters which are transformed by the algorithm, $T^{_{t}}$ are the methods of the algorithm and $Y_{t}$ represent the randomness of the algorithm. We extend the results of papers [11] and [14] to provide some new general conditions under which the algorithm finds a global minimum with probability one.
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Tarłowski, Dawid - 107049
dc.date.accessioned
2019-04-26T10:38:18Z
dc.date.available
2019-04-26T10:38:18Z
dc.date.issuedpl
2011
dc.date.openaccess
12
dc.description.accesstime
po opublikowaniu
dc.description.physicalpl
73-83
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
49
dc.identifier.doipl
10.4467/20843828AM.12.005.0457
dc.identifier.eissnpl
2084-3828
dc.identifier.issnpl
0083-4386
dc.identifier.projectpl
ROD UJ / OP
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/73797
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dozwolony użytek utworów chronionych
dc.rights.licence
OTHER
dc.rights.uri*
http://ruj.uj.edu.pl/4dspace/License/copyright/licencja_copyright.pdf
dc.share.type
otwarte czasopismo
dc.subject.enpl
stochastic optimization
dc.subject.enpl
global optimization
dc.subject.enpl
Lyapunov function
dc.subject.enpl
weak convergence of measures
dc.subtypepl
Article
dc.titlepl
Sufficient conditions for the convergence of nonautonomous stochastic search for a global minimum
dc.title.journalpl
Universitatis Iagellonicae Acta Mathematica
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
1
Views per month
Downloads
tarlowski_sufficient_conditions_for_the_convergence_2011.odt
2